MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT® KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT® KIT
Catalog Number 021163-29A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is considered as closed.If further information becomes available an update will be sent to the agency.
 
Event or Problem Description
(b)(4).Incident occurred in uk.Attempted spinal anaesthesia for major robotic urology surgery.Upon removal of the needle and the introducer together to attempt a final time with a longer 25g needle, i noticed that the part of the spinal needle was retained.The needle broke at the level of the introducer with the tip retained in the subcutaneous tissue.No resistance or difficulty in removing or inserting the needle.I just hit the bone a few times during the attempts.Needle visualised with us.Explained to the patient that we would need to surgically remove the needle.She understood the situation and agreed to proceed.Decided to put her under general anaesthesia to perform xray and proceed with the removal.She agreed to continue with planned surgery if removal uncomplicated.Total lidocaine 1% 20 mls.Spine surgical team arrived.Needle was identified with fluoroscopy and removed.Patient was proned for the procedure and the surgical would was of about 1 inch in length.Uneventful procedure with no immediate complication.The needle was found at the level of l2 close to the spinous process, far from the spinal canal.After the needle was removed we proceed with the planned surgery.No follow up or special requests by the spine surgeons, reabsorbable sutures in place.

Brand Name
SPROTTE® NRFIT® KIT
Common Device Name
SPROTTE® NRFIT® KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key23725456
Report Number9611612-2025-00050
Device Sequence Number13434757
Product Code CAZ
UDI-Device Identifier04048223127841
UDI-Public04048223127841
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number021163-29A
Device Lot Number1567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown